Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 419, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 20, 2011, 9:20 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2011, 9:20 PM CDT (02:20 UTC)
- Expired
- Jun 20, 2011, 10:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 108 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 10:00 PM CDT | TSTM WND GST 60 | 2 S Wynona, OK | WYNONA MESONET SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 3:42 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.3 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1985 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 2113 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 276 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 17.0
The text
As transmitted, in the capitals the NWS used until 2016.
151
WUUS54 KTSA 210220
SVRTSA
OKC113-117-210315-
/O.NEW.KTSA.SV.W.0419.110621T0220Z-110621T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT MON JUN 20 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1015 PM CDT
* AT 917 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHWEST OF PAWNEE TO 18 MILES SOUTHWEST OF
PAWNEE...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
RALSTON...PAWNEE...QUAY...MARAMEC...SKEDEE...JENNINGS...HALLETT...
TERLTON...BLACKBURN...CLEVELAND...OSAGE...PAWHUSKA...HOMINY AND
WYNONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3642 9704 3648 9702 3670 9627 3669 9627
3616 9639 3617 9661 3615 9662 3615 9681
3624 9683 3625 9693 3633 9693 3633 9704
TIME...MOT...LOC 0221Z 241DEG 36KT 3641 9691 3621 9703
$$2 follow-up statements
440
WWUS54 KTSA 210236
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
936 PM CDT MON JUN 20 2011
OKC113-117-210315-
/O.CON.KTSA.SV.W.0419.000000T0000Z-110621T0315Z/
OSAGE OK-PAWNEE OK-
936 PM CDT MON JUN 20 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR PAWNEE AND CENTRAL OSAGE COUNTIES...
AT 935 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FAIRFAX TO SKEDEE TO 6 MILES SOUTHWEST OF PAWNEE...
MOVING NORTHEAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SKEDEE...
FAIRFAX...QUAY...MARAMEC...JENNINGS...BLACKBURN...HALLETT...
TERLTON...CLEVELAND...WYNONA...OSAGE...PAWHUSKA AND HOMINY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3642 9704 3648 9702 3670 9627 3669 9627
3616 9639 3617 9661 3615 9662 3615 9681
3624 9683 3625 9693 3633 9693 3633 9704
TIME...MOT...LOC 0236Z 245DEG 43KT 3654 9670 3642 9667
3626 9684
$$191
WWUS54 KTSA 210259
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
959 PM CDT MON JUN 20 2011
OKC113-117-210315-
/O.CON.KTSA.SV.W.0419.000000T0000Z-110621T0315Z/
OSAGE OK-PAWNEE OK-
959 PM CDT MON JUN 20 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR PAWNEE AND CENTRAL OSAGE COUNTIES...
AT 957 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BLACKBURN TO QUAY...MOVING SOUTH AT 35 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLEVELAND...OSAGE...HALLETT...JENNINGS AND TERLTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3660 9660 3670 9627 3616 9639 3617 9661
3615 9662 3615 9664 3616 9675
TIME...MOT...LOC 0259Z 339DEG 30KT 3635 9662 3617 9665
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:20 PM CDT, 0 minutes earlier.
Area forecast discussion, Jun 20, 9:20 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 920 PM CDT MON JUN 20 2011 .DISCUSSION... A QUICK UPDATE WAS MADE TO REMOVE AFTERNOON WORDING AND ALSO TO RAMP UP POPS AHEAD OF THE SQUALL LINE. NO OTHER CHANGES MADE AT THIS TIME. LACY && .PREV DISCUSSION... /ISSUED 649 PM CDT MON JUN 20 2011/ UPDATE... A QUICK UPDATE WAS MADE TO THE POPS FOR THIS EVENING BASED ON LATEST RADAR TRENDS. SEE DISCUSSION BELOW. DISCUSSION... PACIFIC FRONT IS SLOWLY OVERTAKING THE DRYLINE FROM NORTH TO SOUTH OVER NORTH CENTRAL OK ATTM. STORMS ARE FIRING BASICALLY IN A CONTINUOUS LINE THAT IS BUILDING SOUTH WITH TIME. GIVEN THE BETTER EXPECTED COVERAGE OF STORMS AS THIS LINE MOVES INTO NORTHEAST OK...I HAVE INCREASED THE EVENING POPS INTO THE 60-80% RANGE. WILL CONTINUE TO MONITOR AND ADJUST IF NEEDED AS THE EVENING CONTINUES. A WIND GUST TO 63 KTS WAS RECORDED AT MID CONTINENT AIRPORT WITH THE LINE...SO DAMAGING WINDS AND POSSIBLY AN ISOLATED SPIN UP TORNADO REMAIN POSSIBLE LATER THIS EVENING. LACY PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 20 2011/ DISCUSSION... STRONG MID JUNE UPPER LOW NOW OVER WESTERN KANSAS WILL SUPPLY AN INCREASINGLY STRONG SOURCE OF LIFT ACROSS THE REGION THIS EVENING AND OVERNIGHT. DRYLINE CURRENTLY LOCATED WEST OF INTERSTATE 35 WILL BE THE FOCUS FOR INITIAL STORM DEVELOPMENT...WITH THE SYSTEM COLD FRONT OVERTAKING THE DRYLINE LATER TONIGHT AS THE UPPER LOW LIFTS NORTHEASTWARD. 18Z KOUN SOUNDING SHOWED LIMITED COOLING YET TO OCCUR AROUND THE 700MB LEVEL...AND THE LATEST RUC FORECAST MAINTAINS THIS WARM LAYER WELL INTO THE EVENING ACROSS EASTERN OKLAHOMA WHICH IS MUCH DIFFERENT THAN THE LATEST NAM SOLUTION. RESULTANT IMPACT IS A GREATER UNCERTAINTY IN COVERAGE WITH THE INITIAL STORM DEVELOPMENT ALONG THE DRYLINE. THAT SAID...THE CONDITIONAL SEVERE RISK IS HIGH GIVEN AMPLE INSTABILITY AND UNSEASONABLY STRONG WINDS WIND PROFILES. FORECAST HODOGRAPHS AND ANTICIPATED STORM MOTIONS FAVOR CELLS QUICKLY EVOLVING INTO BROKEN LINE SEGMENTS...AND DEEP SUB CLOUD LAYERS WILL FAVOR INTENSE DOWNBURST WINDS. NUMEROUS LOCAL WRF RUNS HAVE CONSISTENTLY SHOW THE POTENTIAL INTENSE WIND DAMAGE WITH THE EVENING STORMS. AS THE COLD FRONT OVERTAKES THE DRYLINE THIS EVENING...STORM COVERAGE IS EXPECTED TO INCREASE WITH A CONTINUED RISK OF LARGE HAIL AND DOWNBURST WINDS WITH THE STRONGEST CORES. AN EVOLUTION INTO A LARGER MCS IS LIKELY WITH THE STORMS EXPANDING QUICKLY AHEAD OF THE COLD FRONT AND CLEARING THE FORECAST AREA BY SUNRISE TUESDAY. THE ACTUAL COLD FRONT WILL BE SLOWER TO TRACK ACROSS THE AREA AND MAY SERVE AS A FOCUS FOR TUESDAY AFTERNOON STORMS...THOUGH THE MCS OUTFLOW WILL HAVE POTENTIAL TO SHOVE THE STORM COVERAGE EVEN FURTHER SOUTH THAN CURRENTLY FORECAST. SHOULD STORMS DEVELOP...STRONG INSTABILITY WOULD SUPPORT A RISK OF ISOLATED SEVERE WEATHER. WEDNESDAY APPEARS THE BEST SHOT OF A DRY DAY FOR ALL LOCATIONS ALONG WITH COOLER TEMPERATURES AND DRIER DEWPOINTS. THE TEMPERATURES TRENDS FROM RECENT FORECAST WERE LARGELY RETAINED WITH THIS FORECAST PACKAGE. THE FRONTAL BOUNDARY WILL BEGIN TO SLOWLY MOVE NORTHWARD FROM LATE WEEK INTO THE WEEKEND. THIS WILL BE BENEATH SOME DEGREE OF NORTHWESTERLY FLOW ALOFT...WHICH WILL FAVOR REPEATED MCS ACTIVITY LIKELY IN VICINITY. NORTHEASTERN PORTIONS OF THE FORECAST AREA APPEAR MOST LIKELY TO THESE MCS TRACKS THUS SLIGHTLY HIGHER POPS. && .PRELIMINARY POINT TEMPS/POPS... TUL 69 90 66 91 / 70 10 10 10 FSM 71 88 69 90 / 70 40 40 10 MLC 70 88 67 91 / 70 20 20 10 BVO 67 89 63 90 / 80 10 10 10 FYV 68 85 63 86 / 70 30 30 10 BYV 68 85 64 86 / 70 30 30 10 MKO 70 88 66 90 / 70 20 20 10 MIO 67 87 64 87 / 60 10 10 10 F10 70 89 66 90 / 60 20 20 10 HHW 71 89 70 90 / 60 30 30 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....30
Hazardous weather outlook, Jun 20, 7:40 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT MON JUN 20 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CDT MON JUN 20 2011
...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND OVERNIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY THIS EVENING EASTERN OKLAHOMA...LATE TONIGHT
FOR NORTHWEST ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE THIS AFTERNOON.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA EARLY THIS EVENING.
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
AFTER MIDNIGHT.
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...AFTER MIDNIGHT.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...AFTER MIDNIGHT.
DISCUSSION...
A STRONGER THAN NORMAL LOW PRESSURE SYSTEM FOR THIS TIME OF
YEAR OVER WESTERN KANSAS WILL LIFT NORTHEAST INTO NEBRASKA BY
TUESDAY MORNING. AN ASSOCIATED DRYLINE AND PACIFIC COLD FRONT WILL
SWEEP EAST ACROSS OKLAHOMA THIS EVENING AND OVERNIGHT. A LINE OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO SWEEP EAST ACROSS
NORTHEAST OKLAHOMA LATER THIS EVENING. OTHER MORE DISCREET CELLS
AHEAD OF THE LINE MAY AFFECT PORTIONS OF EASTERN OKLAHOMA AS WELL.
LARGE HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS IN EXCESS OF 70 MPH
ARE POSSIBLE WITH THE LINE...WHILE VERY LARGE HAIL TO BASEBALL SIZE AND
LOCALLY DAMAGING WINDS ARE POSSIBLE WITH THE DISCREET CELLS. ISOLATED
TORNADOES WILL BE POSSIBLE WITH THE DISCREET CELLS...AND LATER ON TONIGHT
WITH THE LINE AS LOW LEVEL SHEAR INCREASES.
ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP LATE THIS EVENING
ALONG THE PACIFIC FRONT AS IT GRADUALLY OVERTAKES THE DRYLINE OVER
CENTRAL OR SOUTH CENTRAL OKLAHOMA. STORMS ARE EXPECTED TO QUICKLY
ORGANIZE INTO A SQUALL LINE AND SWEEP EAST ACROSS EAST CENTRAL OR
SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AFTER MIDNIGHT
TONIGHT. THERE IS POTENTIAL FOR A WIDESPREAD SWATH OF DAMAGING
WINDS IN EXCESS OF 70 MPH IF THIS WERE TO OCCUR. THERE IS ALSO A
SMALL RISK OF TORNADOES ALONG THE SQUALL LINE IF IT CAN REMAIN
INTENSE INTO THE EARLY MORNING HOURS.
LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE EXPECTED LATE NIGHT
STORM COMPLEX...HOWEVER WIDESPREAD FLOODING RAINS ARE NOT EXPECTED.
WINDS WILL GUST BETWEEN 30 AND 40 MPH ACROSS PORTIONS OF EASTERN
OKLAHOMA THROUGH AROUND SUNSET THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP TUESDAY
AFTERNOON ALONG THE SLOW MOVING PACIFIC FRONT FROM NORTHWEST
ARKANSAS DOWN INTO SOUTHEAST OKLAHOMA. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.
A NORTHWEST FLOW PATTERN WILL DEVELOP FOR THE LATTER PART OF THE
WEEK AND INTO THE WEEKEND. SEVERAL ROUNDS OF THUNDERSTORMS ARE
POSSIBLE...MAINLY IN THE FORM OF COMPLEXES MOVING SOUTHEAST FROM
THE HIGH PLAINS. DAMAGING WINDS WOULD BE THE PRIMARY HAZARD.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jun 20, 7:22 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TORNADO 7 NNW BIGHEART 36.95N 96.27W
06/18/2011 OSAGE OK BROADCAST MEDIA
LIVE VIDEO OF BRIEF TORNADO WAS BROADCASTED BY KJRH
&&
EJCLocal storm report, Jun 20, 9:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT MON JUN 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST 3 NNE PEARSONIA 36.84N 96.43W
06/20/2011 M0 MPH OSAGE OK MESONET
FORAKER MESONET SITE M64 MPH.
0905 PM TSTM WND GST 3 NNE PEARSONIA 36.84N 96.43W
06/20/2011 M64 MPH OSAGE OK MESONET
FORAKER MESONET SITE M64 MPH.
&&
GEWSpecial weather statement, Jun 20, 9:18 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT MON JUN 20 2011
OKZ054>056-059-064-210300-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-WASHINGTON OK-
918 PM CDT MON JUN 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CREEK...NORTHWESTERN NOWATA...SOUTHERN OSAGE...
PAWNEE AND WASHINGTON
AT 916 PM CDT...THE LEADING EDGE OF OUTFLOW WINDS PRECEEDING STRONG
THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF COPAN TO 6 MILES NORTHWEST OF QUAY...MOVING EAST AT 45
MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WANN...OSAGE...HOMINY...AVANT...WYNONA...WOLCO...BARNSDALL.
..PERSHING...TALLANT...NELAGONEY...OKESA...BARTLESVILLE...OCHELATA...
DEWEY...COPAN...JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...
SKEDEE...CLEVELAND...WESTPORT...QUAY...SOUTH COFFEYVILLE AND WALNUT
CREEK STATE PARK.
WIND GUSTS OF UP TO 40 MPH CAN BE EXPECTED WITH THE LEADING EDGE OF
OUTFLOW AND JUST BEHIND IT. STRONGER WIND GUSTS WILL OCCUR AS THE
STORMS MOVE IN BEHIND THE OUTFLOW BOUNDARY. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3616 9630 3614 9663 3616 9682 3624 9683
3624 9685 3659 9658 3675 9599 3700 9600
3700 9550
TIME...MOT...LOC 0216Z 266DEG 39KT 3699 9601 3620 9675The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:09 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 96 min |
| Jun 20, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 54 min |
| Jun 20, 9:18 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 42 min |
| Jun 20, 9:51 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa, Washington | 54 min |
| Jun 20, 10:03 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 42 min |
| Jun 20, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 81 min |
| Jun 20, 10:22 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 23 min |
| Jun 20, 10:39 PM CDT | Special Weather Statement | TSA | Okfuskee | 36 min |
| Jun 20, 10:44 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 31 min |
| Jun 20, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 71 min |
| Jun 20, 11:05 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| Jun 20, 11:13 PM CDT | Special Weather Statement | TSA | Nowata | 32 min |
| Jun 20, 11:32 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Nowata, Ottawa and 3 more | 73 min |
| Jun 20, 11:40 PM CDT | Special Weather Statement | TSA | Creek | 35 min |
| Jun 20, 11:57 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee | 33 min |
| Jun 21, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 41 min |
| Jun 21, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 66 min |
| Jun 21, 12:49 AM CDT | Special Weather Statement | TSA | Craig | 26 min |
| Jun 21, 1:03 AM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| Jun 21, 6:21 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.